# SDR SWAA2018031220324

- Difficulty date: February 21, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,225 hours, 21,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE,  R1 EMERGENCY EXIT LIGHT INOPERATIVE.  R & R THE BATTERY PACK IAW AMM.
